Call Us: +919998216469
Mefenamic Acid And Paracetamol Tablets

Mefenamic Acid And Paracetamol Tablets

0.30 - 0.50 USD ($)/Unit

Product Details:

  • Composition Mefenamic Acid And Paracetamol 50mg + 125mg, 500mg + 325mg Tablets
  • Appearance Tablet
  • Product Type Generic Drugs
  • Ingredients Chemicals
  • Physical Form Tablets
  • Treatments & Functions Other Functions
  • Recommended For Other Health Issues
  • Supply Ability : 10000 Box Per Day
  • Click to view more
X

Price And Quantity

  • 1000 Box
  • 0.30 - 0.50 USD ($)/Unit

Product Specifications

  • Other Health Issues
  • Chemicals
  • Blister Pack
  • Generic Drugs
  • Adult
  • 10000 Boxes
  • Store at Dry Place
  • With Warm Water, With Warm Milk
  • Tablet
  • Tablets
  • Other Functions
  • Mefenamic Acid And Paracetamol 50mg + 125mg, 500mg + 325mg Tablets

Trade Information

  • Nhavasheva Port, Hajira Port, Mundra Port.
  • Cash Advance (CA), Cash in Advance (CID), Letter of Credit (L/C), Telegraphic Transfer (T/T), Western Union
  • 10000 Box Per Day
  • 5-6 Days
  • Yes
  • If order is confirmed we will reimburse the sample cost
  • ALU ALU/BLISTER PACK
  • Asia, Australia, Central America, North America, South America, Eastern Europe, Western Europe, Middle East, Africa
  • All India
  • EUGMP/WHOGMP/GMP.

Product Description

Mefenamic Acid And Paracetamol Tablets 

Mefenamic Acid / Paracetamol is used for Analgesic, Pain During Periods, Heavy Bleeding During Periods, Fever, Inflammation, Migraine Headache and other conditions.Mefenamic Acid / Paracetamol improves the patient's condition by performing the following functions:Stopping the body's production of a substance.Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

The following is a list of possible side-effects that may occur in medicines that contain Mefenamic Acid / Paracetamol. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.Ulcers In Stomach,Abnormal Dark Colored Stools,Ulceration Around Mouth Or Lips,Indigestion,Nausea,Abdominal Pain.

Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.Avoid using it if allergic to paracetamol,Do not take paracetamol if you consume alcoholic beverages every day,Have renal and hepatic impairment,Taking prescription or nonprescription medicines.

Enter Buying Requirement Details
Email Id
Mobile number

Other Products in 'Analgesic, Anti Pyretic, Anti-Inflammatory & Painkiller ' category



Back to top
MEDZEEL LIFESCIENCE All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Private Limited.